# SDR IPXA2022031179986

- Difficulty date: March 11, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 24,746 hours, 15,352 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT SLIDE ARMED LIGHT DOES NOT ILLUMINATE BUZZER WORKS.  RESET C/B'S ACCOMPLISHED LIGHT CHECK W/R/T AMM 52-73-00-0501. OPS CHECK GOOD.
